# SDR DXTA2025032102747

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 1,801 hours, 1,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW IS UNABLE TO CLOSE THE MAIN ENTRY DOOR FROM THE INSIDE. CREW WAS ABLE TO CLOSE THE DOOR FROM THE OUTSIDE BUT HAD TO USE EXCESSIVE FORCE CORRECTIVE ACTION; PERFORMED THE CABIN DOOR - ADJUSTMENT/TEST AND CABIN DOOR RIGGING. ALL RIGGING AND CHECKS WERE SUCCESSFUL AND CABIN DOOR IS NOW FULLY OPERATIONAL. WORK IAW CE700 AMM 52-10-00.
